MAUDE Adverse Event Report: COVIDIEN VERSAPORT V2 FIXATION CANNULA 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN VERSAPORT V2 FIXATION CANNULA 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179094F
Medical Device Problem Codes Dull, Blunt (2407); Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).Since the lot number was not provided, this information cannot be determined.
 
Event or Problem Description
According to the reporter, during a donor nephrectomy, at the first usage there were difficulties while entering to the abdomen and the device could not cut.There is no problem related cannula.Knife/cutter did not cut.
 
Additional Manufacturer Narrative
(b)(4).Post market vigilance (pmv) and concurrently with engineering led an evaluation of five trocars with fixation cannula opened by the account.Visual inspection noted the five obturators were received heat damaged.The tops of the obturators were not seated properly.A trocar was received.Functionally, the condition of the instrument precludes functional testing.Replication of the observed heat damage may occur if the instrument is subjected to excessive heat during a sterilization process.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.

Brand Name
VERSAPORT V2 FIXATION CANNULA 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
zona franca de san isidro
carretara san isidro km17
santo domingo
DR 
MDR Report Key5786616
Report Number9612501-2016-00262
Device Sequence Number640342
Product Code GCJ
UDI-Device Identifier20884521081274
UDI-Public20884521081274
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179094F
Device Catalogue Number179094F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2016
Supplement Report FDA Received Date09/26/2016
Patient Sequence Number1